Iowa, 2017Tornado and Hail in Iowa, May 17, 2017
May 17, 2017 · NWS ARX · 24 events in 7 counties and zones
Two lines of severe thunderstorms moved across northeast Iowa during the afternoon and evening of May 17th. This was the third day in a row that severe weather impacted the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $152,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two lines of severe thunderstorms moved across northeast Iowa during the afternoon and evening of May 17th. This was the third day in a row that severe weather impacted the area. The storms primarily produced wind damage along with a weak tornado and some hail. The winds damaged a house and destroyed a machine shed east of Monona (Clayton County) and blew down several trees making roads impassable near Charles City (Floyd County). An EF-0 tornado briefly touched down northeast of Ridgeway (Winneshiek County) and damaged some trees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at May 17, 12:41 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, May 17, 12:41 PM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
141 PM CDT Wed May 17 2017
.SHORT TERM...(Tonight through Thursday Night)
Issued at 141 PM CDT Wed May 17 2017
Main focus is on severe potential this afternoon into this evening.
Current analysis has surface/mid-level low pressure center over
eastern Nebraska. Radar has some ongoing showers/thunderstorms ahead
of the low moving across portions of southwest into central WI.
Otherwise, temperatures were in the upper 60s to middle 70s with dew
points in the 60s.
Severe threat looks on track for the area this afternoon into this
evening as the low lifts out of Nebraska into southeast MN.
Increasing MuCape/Bulk Shear/Helicity sets up across our area for
the likelihood of supercell thunderstorms capable of large hail,
damaging winds and a few tornadoes. The highest tornado threat looks
to be from northeast IA into southwest in central WI. The highest
severe threat time still looks to be in the 3 to 8 pm time frame.
There will also be the likelihood of some localized heavier rainfall
from the storms with precipitable water values around 1.5 inches.
Look for these storms to exit the area by later this evening but
lingering showers will continue through the night into Thursday on
the backside of the departing low/cyclonic flow aloft. Otherwise,
cooler temperatures will be seen Thursday under clouds and cold
cyclonic flow aloft. Look for highs only in the 50s to middle 60s
along with brisk north winds.
Decreasing cloudiness is expected Thursday night mainly north of I-
90 as high pressure noses in from Canada. Low temperatures are
expected to dip into the middle 30s to lower 40s.
.LONG TERM...(Friday through Wednesday)
Issued at 141 PM CDT Wed May 17 2017
Friday will see a chance of showers mainly southwest of I-94 as a
mid-level trough and push of 850mb moisture transport move in.
Otherwise, still on the cool side with highs only in the 50s.
Low pressure lifts from the Southern Plains into the region Friday
night through Saturday for the likelihood of showers and isolated
thunderstorms. Otherwise, gulf looks wide open with this system for
plenty of available moisture. Look for the bulks of showers to move
out by late Saturday night, with a lingering chance of showers on
Sunday across north central WI. Otherwise, temperatures stay below
normal with highs Saturday and Sunday in the upper 50s to the middle
60s.
Cooler cyclonic flow aloft lingers over the region Monday through
Wednesday for shower chances and temperatures remaining below normal.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1238 PM CDT Wed May 17 2017
Main taf concerns are thunderstorms at both RST/LSE taf sites this
afternoon into this evening...then the potential for IFR/MVFR
conditions after 06z Thursday. Low pressure pushing into western
Iowa is expected to spread a couple of rounds of
showers/thunderstorms into the area this afternoon into this
evening. Large hail and damaging winds are possible with the
thunderstorms at both taf sites late this afternoon into this
evening. Timing/placement of each individual band of
showers/thunderstorms moving into the taf sites will be tricky.
At this time...have introduced vicinity thunderstorms through this
evening at both RST/LSE taf sites...with a tempo group late this
afternoon into early evening hours to cover the timing of one of the
convective bands. Showers will continue after 06z Thursday...however
ceilings will lower into the IFR/MVFR conditions at both RST/LSE taf
sites.
&&
.HYDROLOGY...(This afternoon into Tonight)
Issued at 141 PM CDT Wed May 17 2017
As of late this morning, emergency management and local law
enforcement reported numerous county and township roads closed due
to water over roads and washed out roadways across northern
Trempealeau, northwest Jackson and northeast Buffalo counties. These
were areas where radar estimated 4-6 inches had fallen last night.
As a result, Areal Flood Warnings remain in effect for portions of
northeastern Buffalo and northern Trempealeau/Jackson counties until
midnight tonight. In addition, river flood warnings are also in
effect for the Black River and Trempealeau Rivers. More showers and
thunderstorms are expected this afternoon into tonight across the
forecast area with another 1/2 to locally 2 inches of rainfall
possible. This will keep rivers running higher than usual and could
produce some ponding of water on roadway and lower lying areas, but
flash flooding is not anticipated due to the expected fast-moving
nature of the showers and storms, thereby not being focused over a
certain area for any length of time.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&
SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....DTJ
HYDROLOGY....DAS
Hazardous weather outlook, May 17, 2:37 PM CST, 27 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
337 PM CDT Wed May 17 2017
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-182045-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
337 PM CDT Wed May 17 2017
This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.
.DAY ONE...Rest Of Today and Tonight
Severe thunderstorms are expected through this evening, primarily
before 8 pm. The risks will be isolated tornadoes, damaging winds
and large hail. At this time, the tornado risk looks to be across
portions of southeast Minnesota, northeast Iowa into western and
central Wisconsin. Storms with damaging winds and large hail could
occur across the entire area. Locally heavy rain will be possible
with any storm, however, the storms should be fast moving
limiting the potential for flash flooding.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally
1 1/2 inches appearing likely.
Isolated thunderstorms are also possible later Friday night and
Saturday. Severe weather is not expected with any of these
storms.
.SPOTTER INFORMATION STATEMENT...
Spotter groups should be prepared for rapid activation into this
evening as these storms will be fast moving. Any severe weather
reports would be appreciated through this evening.
.EMERGENCY MANAGEMENT COORDINATION...
No webinar is scheduled.
DTJ
In the hours before
Special weather statement, May 17, 1:16 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service La Crosse WI
216 PM CDT WED MAY 17 2017
WIZ017-029-171945-
Taylor-Clark-
216 PM CDT WED MAY 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLARK AND
TAYLOR COUNTIES...
At 216 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles south of Jump River to near
Medford to 12 miles east of Abbotsford. Movement was north at 65 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
These storms will be near...
Chelsea around 220 PM CDT.
Rib Lake, Westboro and Jump River around 225 PM CDT.
Other locations impacted by these storms include Reseburg,
Stetsonville, Goodrich, Withee and Gilman.
LAT...LON 4526 9004 4512 9005 4512 9020 4503 9020
4503 9031 4498 9032 4489 9082 4507 9092
4538 9092 4538 9007
TIME...MOT...LOC 1916Z 185DEG 58KT 4518 9076 4518 9026 4496 9005
JSBSpecial weather statement, May 17, 1:48 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service La Crosse WI
248 PM CDT WED MAY 17 2017
WIZ042>044-172015-
Juneau-Adams-Monroe-
248 PM CDT WED MAY 17 2017
...A STRONG THUNDERSTORM WILL AFFECT JUNEAU...ADAMS AND EAST CENTRAL
MONROE COUNTIES...
At 247 PM CDT, strong thunderstorms were located over Adams and
Juneau counties in central Wisconsin. The strongest thunderstorm was
located near New Lisbon, or 11 miles north of Mauston, moving
northeast at 45 mph.
Winds in excess of 40 mph and hail up to quarters are possible with
this storm.
This storm will be near...
Necedah and Dellwood around 255 PM CDT.
New Rome around 315 PM CDT.
Other locations impacted by this storm include Lemonweir, Strongs
Prairie, Big Flats, Lindina and Camp Douglas.
LAT...LON 4364 8992 4369 9031 4373 9031 4373 9033
4425 9031 4425 8960 4364 8960
TIME...MOT...LOC 1947Z 218DEG 40KT 4396 9017
JSBSpecial weather statement, May 17, 1:50 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service La Crosse WI
250 PM CDT WED MAY 17 2017
IAZ008>010-018-019-029-MNZ079-086>088-094-095-172145-
Winneshiek-Floyd-Howard-Chickasaw-Fayette-Mitchell-Wabasha-Olmsted-
Dodge-Fillmore-Winona-Mower-
250 PM CDT WED MAY 17 2017
...SEVERE STORM THREAT INCREASING OVER NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THIS AFTERNOON...
At 245 PM CDT, thunderstorms were developing rapidly across
northeast Iowa and southeast Minnesota. Through late afternoon,
these storms have the potential to become severe. The main risks
from the storms are...
large hail...damaging winds...and tornadoes.
Know your safety plan should a warning be issued for your area. Stay
weather aware this afternoon with multiple sources for your weather
information.
Law enforcement should prepare now for a busier period by later
afternoon with storm damage on the increase.
Prepare now for possible severe weather. Seek shelter when warnings
are issued. For tornado warnings, seek shelter below ground.
LAT...LON 4420 9304 4412 9218 4339 9166 4264 9161
4270 9208 4291 9208 4291 9303
TIME...MOT...LOC 1944Z 198DEG 44KT 4322 9238
DABSpecial weather statement, May 17, 2:02 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service La Crosse WI
302 PM CDT WED MAY 17 2017
IAZ008>010-018-019-029-MNZ079-086>088-094-095-172145-
Winneshiek-Floyd-Howard-Chickasaw-Fayette-Mitchell-Wabasha-Olmsted-
Dodge-Fillmore-Winona-Mower-
302 PM CDT WED MAY 17 2017
...SEVERE STORM THREAT INCREASING OVER NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THIS AFTERNOON...
At 300 PM CDT, thunderstorms were developing rapidly across
northeast Iowa and southeast Minnesota. Through late afternoon,
these storms have the potential to become severe. The main risks
from the strongest storms are...
large hail...damaging winds...and tornadoes.
Many storms will be capable of dime sized hail and wind gusts of 40-
50 mph.
Know your safety plan should a warning be issued for your area. Stay
weather aware this afternoon with multiple sources for your weather
information.
Law enforcement should prepare now for a busier period by later
afternoon with storm damage on the increase.
Prepare now for possible severe weather. Seek shelter when warnings
are issued. For tornado warnings, seek shelter below ground.
LAT...LON 4420 9304 4412 9218 4339 9166 4264 9161
4270 9208 4291 9208 4291 9303
TIME...MOT...LOC 1944Z 198DEG 44KT 4322 9238
DABLocal storm report, May 17, 2:40 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
340 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND GST 4 W PRESTON 43.67N 92.16W
05/17/2017 M55 MPH FILLMORE MN AWOS
&&
SHEALocal storm report, May 17, 2:44 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL FORT ATKINSON 43.14N 91.93W
05/17/2017 E0.25 INCH WINNESHIEK IA LAW ENFORCEMENT
&&
CJAEvent by event
21 thunderstorm wind, 2 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Winneshiek
- When
- May 17, 3:04 PM CST
- Where
- Winneshiek County, 3.74 mi SW of Ridgeway
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.260, -92.050
An estimated 60 mph wind gust occurred southwest of Ridgeway.
Thunderstorm Wind, Clayton
- When
- May 17, 3:08 PM CST
- Where
- Clayton County, 0.51 mi W of Volga
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.800, -91.540
Large tree branches were blown down in Volga.
Thunderstorm Wind, Allamakee
- When
- May 17, 3:26 PM CST
- Where
- Allamakee County, 2.76 mi N of Waukon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.310, -91.480
An estimated 60 mph wind gust occurred north of Waukon.
Thunderstorm Wind, Clayton
- When
- May 17, 3:27 PM CST
- Where
- Clayton County, 2.14 mi WSW of Froelich
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 42.990, -91.370
North of Farmersburg, trees and power lines were blown down. Some house damage occurred from trees falling on them.
Hail, Allamakee
- When
- May 17, 3:33 PM CST
- Where
- Allamakee County, Harpers Ferry
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 43.200, -91.150
Thunderstorm Wind, Clayton
- When
- May 17, 3:35 PM CST
- Where
- Clayton County, 1.47 mi NNW of Monona Muni Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $110,000
- Reported by
- Public
- Coordinates
- 43.050, -91.360
A machine shed was destroyed and a house damaged east of Monona.
Hail, Floyd
- When
- May 17, 4:05 PM CST
- Where
- Floyd County, 3.33 mi WSW of Colwell
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.130, -92.680
Quarter sized hail fell east of Floyd.
Thunderstorm Wind, Floyd
- When
- May 17, 5:05 PM CST
- Where
- Floyd County, 3.8 mi WSW of Carrville
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.000, -92.670
Numerous trees and power lines were blown down south of Charles City making some roads impassable.
Thunderstorm Wind, Floyd
- When
- May 17, 5:08 PM CST
- Where
- Floyd County, 0.69 mi S of Marble Rock
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.960, -92.870
A 60 mph wind gust occurred in Marble Rock.
Thunderstorm Wind, Floyd
- When
- May 17, 5:10 PM CST
- Where
- Floyd County, 1.01 mi E of Charles City
- Measured
- 51 kt (59 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.070, -92.680
Numerous trees were blown down in Charles City.
Thunderstorm Wind, Floyd
- When
- May 17, 5:11 PM CST
- Where
- Floyd County, 0.5 mi E of Floyd Crossing
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.080, -92.740
An estimated 60 mph gust occurred just northwest of Charles City.
Thunderstorm Wind, Chickasaw
- When
- May 17, 5:13 PM CST
- Where
- Chickasaw County, 1.22 mi SE of New Hampton
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 43.060, -92.310
Some large trees were blown down in New Hampton.
Thunderstorm Wind, Floyd
- When
- May 17, 5:15 PM CST
- Where
- Floyd County, 1.66 mi ENE of Colwell
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Public
- Coordinates
- 43.160, -92.590
An estimated 70 mph wind gust occurred in Colwell.
Thunderstorm Wind, Mitchell
- When
- May 17, 5:20 PM CST
- Where
- Mitchell County, 4.59 mi SE of New Haven
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Public
- Coordinates
- 43.230, -92.590
A 68 mph wind gust occurred southeast of New Haven.
Thunderstorm Wind, Chickasaw
- When
- May 17, 5:21 PM CST
- Where
- Chickasaw County, 0.86 mi SE of Bassett
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 43.060, -92.520
An estimated 60 mph wind gust occurred in Bassett that damaged some trees.
Thunderstorm Wind, Chickasaw
- When
- May 17, 5:25 PM CST
- Where
- Chickasaw County, 0.5 mi E of Alta Vista
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.200, -92.420
An estimated 60 mph wind gust occurred in Alta Vista.
Thunderstorm Wind, Chickasaw
- When
- May 17, 5:25 PM CST
- Where
- Chickasaw County, 1.01 mi E of Lawler
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 43.070, -92.150
Trees were blown down in Lawler.
Thunderstorm Wind, Mitchell
- When
- May 17, 5:27 PM CST
- Where
- Mitchell County, 0.5 mi E of Osage
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.280, -92.810
Trees were blown down in Osage.
Thunderstorm Wind, Fayette
- When
- May 17, 5:42 PM CST
- Where
- Fayette County, 0.69 mi S of Waucoma
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.060, -92.030
An estimated 58 mph wind gust occurred in Waucoma.
Thunderstorm Wind, Winneshiek
- When
- May 17, 5:45 PM CST
- Where
- Winneshiek County, 0.5 mi E of Ridgeway
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.300, -91.990
An estimated 70 mph wind gust occurred in Ridgeway.
Tornado, Winneshiek
- When
- May 17, 5:50 PM CST to 5:51 PM CST
- Where
- Winneshiek County, 3.61 mi SSE of Bluffton to 3.43 mi SSE of Bluffton
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 30 yd
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.351, -91.904
A brief EF-0 tornado touched down northeast of Ridgeway. The tornado only produced some tree damage.
Thunderstorm Wind, Clayton
- When
- May 17, 5:53 PM CST
- Where
- Clayton County, 2.57 mi SE of Edgewood
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.640, -91.400
A 70 mph wind gust occurred in Edgewood.
Thunderstorm Wind, Clayton
- When
- May 17, 6:00 PM CST
- Where
- Clayton County, 0.86 mi NE of Garber
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.740, -91.260
An estimated 70 mph wind gust occurred in Garber.
Thunderstorm Wind, Winneshiek
- When
- May 17, 6:02 PM CST
- Where
- Winneshiek County, 1.22 mi SE of Castalia
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.110, -91.680
Trees were blown down in Castalia.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, May 17, 20171 death · 1 injured · $901,000 · 1 in hail · 102 events
- Strong Wind in Illinois, May 17, 20172 deaths · 4 injured · $1,000 · 4 events
- Strong Wind in Missouri, May 17, 20171 death · 3 injured · $11,000 · 11 events
- Tornadoes and Hail in Illinois, May 17, 20171 injured · $92,000 · EF2 · 18 events
- Tornado and Flooding in Wisconsin, May 17 to 25, 2017$697,000 · EF1 · 52 events
- Lightning Strike in Florida, May 17, 20171 death · 1 event
- Tornadoes and Hail in Iowa, May 17 to 19, 2017$152,000 · EF1 · 73 events
- Tornadoes and Hail in Illinois, May 17 to 18, 2017$141,000 · EF1 · 27 events
- Hail and Damaging Winds in Wisconsin, May 17, 2017$327,000 · 1 in hail · 29 events
- Hail and Damaging Winds in Wisconsin, May 17, 2017$130,000 · 1 in hail · 35 events
- Hail and Damaging Winds in Illinois, May 17, 2017$147,000 · 1.5 in hail · 13 events
- Damaging Wind in Wisconsin, May 17, 2017$100,000 · 61 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 697739, 697740, 697743, 697742, 697747, 697748, 697751, 697776, 697777, 698623, 698627, 698630, 698629, 698631, 698632, 698633, 698635, 698634, 698637, 698636, 702509, 700209, 698645, 699041.